# SDR ASAA2020041732649

- Difficulty date: April 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,616 hours, 8,231 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000. #1 ENG HAD SHORT TIME FAULT 75-30451 "THE VSV POSITION SIGNAL DISAGREE". GROUNDED - YES. (RESOLVED ON W/O: 1570220 TASKCARD: N/R-00001 ) ENGINE #1 EEC BITE SHOWS ONLY ONE OCCURRENCE OF 75-30451 IN PREVIOUS 10 FLIGHT LEGS. ACCOMPLISHED B737-900 FIM 75-32 TASK 803, INITIAL EVALUATION AND REPAIR CONFIRMATION OPS NORMAL, FAULT DOES NO RE-OCCUR. PLT CLEARED.
